File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Tunneling escape rates of electrons from quantum dots with two quasibound states

TitleTunneling escape rates of electrons from quantum dots with two quasibound states
Authors
Issue Date1995
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physleta
Citation
Physics Letters A, 1995, v. 202 n. 1, p. 126-128 How to Cite?
AbstractBased upon the tunneling Hamiltonian, the lifetime of electrons in the quasibound state of quantum dots with single and two quasibound states is calculated analytically. It has been shown exactly that the lifetime of electrons remaining in one of the quasibound states for two-quasibound-state quantum dots is shorter than that for single-quasibound-state quantum dots with the same resonant energy. © 1995.
Persistent Identifierhttp://hdl.handle.net/10722/80839
ISSN
2015 Impact Factor: 1.677
2015 SCImago Journal Rankings: 0.755

 

DC FieldValueLanguage
dc.contributor.authorZhu, JXen_HK
dc.contributor.authorWang, ZDen_HK
dc.date.accessioned2010-09-06T08:10:50Z-
dc.date.available2010-09-06T08:10:50Z-
dc.date.issued1995en_HK
dc.identifier.citationPhysics Letters A, 1995, v. 202 n. 1, p. 126-128en_HK
dc.identifier.issn0375-9601en_HK
dc.identifier.urihttp://hdl.handle.net/10722/80839-
dc.description.abstractBased upon the tunneling Hamiltonian, the lifetime of electrons in the quasibound state of quantum dots with single and two quasibound states is calculated analytically. It has been shown exactly that the lifetime of electrons remaining in one of the quasibound states for two-quasibound-state quantum dots is shorter than that for single-quasibound-state quantum dots with the same resonant energy. © 1995.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physletaen_HK
dc.relation.ispartofPhysics Letters Aen_HK
dc.rightsPhysics Letters Section A: General, Atomic and Solid State Physics. Copyright © Elsevier BV.en_HK
dc.titleTunneling escape rates of electrons from quantum dots with two quasibound statesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0375-9601&volume=202&spage=126&epage=128&date=1995&atitle=Tunneling+escape+rates+of+electrons+from+quantum+dots+with+two+quasibound+statesen_HK
dc.identifier.emailWang, ZD: zwang@hkucc.hku.hken_HK
dc.identifier.authorityWang, ZD=rp00802en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-58149320006en_HK
dc.identifier.hkuros3606en_HK
dc.identifier.volume202en_HK
dc.identifier.issue1en_HK
dc.identifier.spage126en_HK
dc.identifier.epage128en_HK
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridZhu, JX=7405688302en_HK
dc.identifier.scopusauthoridWang, ZD=14828459100en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats